# SDR 20000614SH011

- Difficulty date: May 14, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DFW/IAH - FLT 644 - AFTER V2 ON CLIMB-OUT AT DFW, NR 1 ENGINE EXHAUST GAS TEMPERATURE CLIMBED UP TO RED BAND AND THROTTLE HAD TO BE PULLED BACK TO KEEP FROM EXCEEDING EXHAUST GAS TEMPERATURE LIMIT.  AIRCRAFT FERRIED TO DAY FOR REPAIR.  REPLACED NR 1 ENGINE.  (X)
